# SDR SWIA200819843

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 4,993 hours, 2,736 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: O-Ring
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RECEIVED A "HYD 1 LO PRESS" CAUTION MESSAGE FOLLOWED BY AN "HYD EDP1" CAUTION MESSAGE.  RETURNED TO SLC.  REPLACED A FAULTY O-RING AT THE THRUST REVERSER STOW LINE IAW CRJ 900 MM 78-32-00.  OPS CHECK GOOD.
